Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1133–1139 (Mi zvmmf1858)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotic approach to solving the multi-index axial transportation problem

M. K. Kravtsov, A. P. Krachkovskii

Belarusian Research Institute of Economics and Informatics, Belarus Academy of Agrarian Sciences, Minsk

Full text: PDF file (924 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1083–1089

Bibliographic databases:
UDC: 519.852.6
MSC: 90C08
Received: 24.02.1997
Revised: 17.12.1997

Citation: M. K. Kravtsov, A. P. Krachkovskii, “Asymptotic approach to solving the multi-index axial transportation problem”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1133–1139; Comput. Math. Math. Phys., 38:7 (1998), 1083–1089

Citation in format AMSBIB
\Bibitem{KraKra98}
\by M.~K.~Kravtsov, A.~P.~Krachkovskii
\paper Asymptotic approach to solving the multi-index axial transportation problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1133--1139
\mathnet{http://mi.mathnet.ru/zvmmf1858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638622}
\zmath{https://zbmath.org/?q=an:0966.90049}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1083--1089


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1858
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kravtsov, A. P. Krachkovskii, “A polynomial algorithm for the multi-index decision problem”, Comput. Math. Math. Phys., 39:6 (1999), 1002–1005  mathnet  mathscinet  zmath
    2. M. K. Kravtsov, A. P. Krachkovskii, “Polynomial algorithm for finding an asymptotically optimal solution to the multi-index planar choice problem”, Comput. Math. Math. Phys., 41:2 (2001), 318–321  mathnet  mathscinet  zmath
    3. S. A. Dichkovskaya, M. K. Kravtsov, “Investigation of polynomial algorithms for solving the three-index planar assignment problem”, Comput. Math. Math. Phys., 46:2 (2006), 212–217  mathnet  crossref  mathscinet  zmath
    4. S. A. Dichkovskaya, M. K. Kravtsov, “Investigation of polynomial algorithms for solving the multicriteria three-index planar assignment problem”, Comput. Math. Math. Phys., 47:6 (2007), 1029–1038  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:197
    Full text:67
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022